# SDR 6CBA2024071024001

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N513AF
- Make and model: Pilats PC24
- Aircraft serial: 513
- Aircraft time: 312 hours, 232 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 9740338153
- Part serial: 1617
- Condition: Faulty
- Part time: 312 hours, 232 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED FROM KPBI.  DURING DECENT TO TIST, THE CREW REPORTED MULTIPLE CAS MESSAGES IN-FLIGHT, UPON DESCENT, LANDING GEAR WOULDN’T EXTEND DUE TO POPPED ECB, MX FAIL CAS, AND EMERGENCY LANDING GEAR EXTENSION WAS UTILIZED TO SAFELY LAND AIRCRAFT. THE MAINTENANCE CREW REPLACED THE EPDU1 AND PERFORMED ALL OPERATIONAL CHECKS GOOD.  THE LANDING GEAR EXTENSION/RETRACTION CHECK WAS GOOD.
